On Nonlinear Conformable Fractional Order Dynamical System via Differential Transform Method

Kamal Shah, Thabet Abdeljawad, Fahd Jarad, Qasem Al-Mdallal

Research output: Contribution to journalArticlepeer-review

27 Citations (Scopus)

Abstract

This article studies a nonlinear fractional order Lotka-Volterra prey-predator type dynamical system. For the proposed study, we consider the model under the conformable fractional order derivative (CFOD). We investigate the mentioned dynamical system for the existence and uniqueness of at least one solution. Indeed, Schauder and Banach fixed point theorems are utilized to prove our claim. Further, an algorithm for the approximate analytical solution to the proposed problem has been established. In this regard, the conformable fractional differential transform (CFDT) technique is used to compute the required results in the form of a series. Using Matlab-16, we simulate the series solution to illustrate our results graphically. Finally, a comparison of our solution to that obtained for the Caputo fractional order derivative via the perturbation method is given.

Original languageEnglish
Pages (from-to)1457-1472
Number of pages16
JournalCMES - Computer Modeling in Engineering and Sciences
Volume136
Issue number2
DOIs
Publication statusPublished - 2023

Keywords

  • Prey predator model
  • conformable fractional differential transform
  • existence results

ASJC Scopus subject areas

  • Software
  • Modelling and Simulation
  • Computer Science Applications

Fingerprint

Dive into the research topics of 'On Nonlinear Conformable Fractional Order Dynamical System via Differential Transform Method'. Together they form a unique fingerprint.

Cite this